# SDR QXEA2010040600222

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 458-572
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - SUSPECT CORROSION ON SIDE SEAT TRACK FROM FS 485 TO 572 FURTHER INVESTIGATION REQUIRED ON RT SIDE.  BLENDED OUT ALL CORROSION TO .024" DEEP BY .375 WIDE BY 2" LONG.  ORIGINAL MATERIAL THICKNESS IS .105", REMAINING MATERIAL AFTER BLENDING .081" CORROSION REMOVED FOUND TO BE WITHIN LIMITS OF REO 670-53-00-013.  TREATED IAW REO 670-53-00-013.
